Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

bilateral heel pain

Posted by Brenda S on 7/06/01 at hrmin (052342)

I have had my heel pain for twelve years and wonder if it is possible that there is a problem with the neurotransmitters in the brain due to the fact that Diazepam medication in a low dodage over several years interfered with my body's ability to produce its own natural pain killers.
Do you have any thoughts on this?

Re: bilateral heel pain

Steve P on 7/08/01 at 20:19 (052492)

Brenda --- Please re-post this on the Ask The Doctors message board.

Have you been diagnosed with bilateral PF?

best...........Steve

Re: bilateral heel pain

Steve P on 7/08/01 at 20:19 (052492)

Brenda --- Please re-post this on the Ask The Doctors message board.

Have you been diagnosed with bilateral PF?

best...........Steve